Today at around i took 2 imodium tablets, however that propblem has cleared up but now i feel bloated and queasy can i take a motilium tablet to ease this? i normaly thake motilium as im quite a queasy person, but im unsure as i have the imodium.
Person's Gender: Female
Person's Age: 32
The Boots website
Hello and welcome to JustAnswer,
this is often a problem after taking immodium
No i took it today as i was unwell and it all cleared up, but as im a queasy person anyway i was unsure if i am able to take a motilium tablet.
and i wouldn't do much
to treat this other than time
the motilium, also known as 'domperidone'
is pretty safe
but i just wonder if you are getting into a bad cycle
with taking one medicine to counteract another
and wonder if some Tums or rolaids or simple over the counter antatcid or even soda (coca cola or ginger ale) might help?
i was at a kiddies bday party yesterday and ofcourse its not the my normal diet maybe it has interacted with my body in some way.
i was taking amoxilliciln 250mg up until friday would that also be part of the problem@
antibiotics CAN affect the intestinal tract both during and after.... if the diarrhea returns and becomes persistent then you should definitely bring it up to your GP as there is a form of diarrhea called clostridium difficile colitis.... amoxicillin is not a bad offender here but ANY antibiotic CAN cause it and if it persists certainly worth checking this out...
but your intestinal tract may simply be a bit queasy after the antibiotics and take a few days to settle down...
i must admit i have been on them 3 times this year and the lot i was given last week i felt like i had no sleep, almost like a hangover and very sluggish.
what were you given them for? treating what?
i have a wisdom tooth that keeps affecting my ears and this time the infection that spead to another tooth, its coming out on saturday.
well I'm glad it's coming out....
I'm not sure what to tell you about the entirety of this situation....
sounds like you needed to be on the amoxicillin
it was appropriate
the queasiness and diarrhea could be a combination of that festering tooth and the antibiotics
i think things will become clearer when the tooth is out.
yes it helped but once the tooth is out hopefully no more probs, just today i have felt awful.
but again, if the diarrhea persists or becomes worse please do see your GP about your diarrhea.
thank you, should i take a motilium in a few hours if i still a bit queasy?
would not hurt to do so
Thank you so much for your help, as its bank hols here most places close at 4
as in the pharmacy
no worries at all
thanks for your question and your business.... hard on those holidays isn't it? only game in town is Emergency and that's always so unpleasant
'excellent' feedback always appreciated!
and feel better soon
Emergency Medicine Physician